# SDR AU000201024

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 9980035
- Condition: Froze
- Location: Mlg
- Component: Cleveland, 40203
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) UPON LANDING, THE LEFT OUTBOARD AND RIGHT INBOARD MAIN WHEEL TIRES WERE FLATTENED.  BOTH BRAKE UNITS FOUND TO BE FROZEN, NOT ALLOWING WHEELS TO TURN ON LANDING. SUBMITTER STATES THIS IS THE 2ND INCIDENT WITHIN 48 HRS.
